I messed up on my birth control pills in June of this year. I had irregular bleeding because of this until I took Provera Aug 5-15. Keep in mind, I am regular and my period comes on like clockwork. I am never late or miss a period. After taking the provera I assumed that I would get my period at least by the end of the month. I was active Aug 9,21,23, and 30th. He ejaculated in me all four times. I have not been on bcp since June. i have not had a period. I only had very very light bleeding one day then two days later and that was only when i wiped and nothing more. when i was on provera i do recall seeing one spot of blood and that was it I am now experiencing lower abdominal discomfort, swollen heavy tender breasts and nipples, some nausea, frequent urination. I have had heartburn maybe twice and that was unusual. Could i be pregnant? My breasts feel like they did when I was breastfeeding my daughter 10 years ago when the milk was coming in but there is no milk.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.